# SDR DL757081455

- Difficulty date: October 20, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 146N36502
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV PAN CRACKED AROUND RIGHT DUMP VALVE T HANDLE CUTOUT.  REPAIRED PER ER/A 465404-14 REV ORG.
